Exact remainder formula for the young inequality and applications

Kazumasa Fujiwara, Tohru Ozawa

    研究成果: Article

    3 引用 (Scopus)

    抄録

    We present explicit formulae for the remainder arising in the Young, Hölder, and Clarkson inequalities.

    元の言語English
    ページ(範囲)2723-2735
    ページ数13
    ジャーナルInternational Journal of Mathematical Analysis
    7
    発行部数53-56
    DOI
    出版物ステータスPublished - 2013

    Fingerprint

    Young's Inequality
    Remainder
    Explicit Formula

    ASJC Scopus subject areas

    • Mathematics(all)

    これを引用

    Exact remainder formula for the young inequality and applications. / Fujiwara, Kazumasa; Ozawa, Tohru.

    :: International Journal of Mathematical Analysis, 巻 7, 番号 53-56, 2013, p. 2723-2735.

    研究成果: Article

    @article{f99521adad2e4bcfb32ae896c3fd92a3,
    title = "Exact remainder formula for the young inequality and applications",
    abstract = "We present explicit formulae for the remainder arising in the Young, H{\"o}lder, and Clarkson inequalities.",
    keywords = "H{\"o}lder's inequality, Young's inequality",
    author = "Kazumasa Fujiwara and Tohru Ozawa",
    year = "2013",
    doi = "10.12988/ijma.2013.39230",
    language = "English",
    volume = "7",
    pages = "2723--2735",
    journal = "International Journal of Mathematical Analysis",
    issn = "1312-8876",
    publisher = "Hikari Ltd.",
    number = "53-56",

    }

    TY - JOUR

    T1 - Exact remainder formula for the young inequality and applications

    AU - Fujiwara, Kazumasa

    AU - Ozawa, Tohru

    PY - 2013

    Y1 - 2013

    N2 - We present explicit formulae for the remainder arising in the Young, Hölder, and Clarkson inequalities.

    AB - We present explicit formulae for the remainder arising in the Young, Hölder, and Clarkson inequalities.

    KW - Hölder's inequality

    KW - Young's inequality

    UR - http://www.scopus.com/inward/record.url?scp=84886742230&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84886742230&partnerID=8YFLogxK

    U2 - 10.12988/ijma.2013.39230

    DO - 10.12988/ijma.2013.39230

    M3 - Article

    AN - SCOPUS:84886742230

    VL - 7

    SP - 2723

    EP - 2735

    JO - International Journal of Mathematical Analysis

    JF - International Journal of Mathematical Analysis

    SN - 1312-8876

    IS - 53-56

    ER -